# SDR DALA2024071207064

- Difficulty date: July 7, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0440101) CORROSION ON FLOOR BEAM WL-208, STA-947.5, RBL-4. REPAIRED DAMAGED AREA I.A.W B737 SRM 53-70-51-2R.
